# SDR IPXA2017090421292

- Difficulty date: August 21, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75121
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING STRINGER 12 IS CRACKED BETWEEN XORS 622 - 653.  REPAIRED THE STRINGER IAW SRM 57-00-03, REPAIR 5, FIG. 202.  MAJOR.
